A. Björner, Homology and Shellability of Matroids and Geometric Lattices, pp.226-283, 1992.
DOI : 10.1017/CBO9780511662041.008

T. Brylawski, The broken-circuit complex, Transactions of the American Mathematical Society, vol.234, issue.2, pp.417-433, 1977.
DOI : 10.1090/S0002-9947-1977-0468931-6

P. H. Edelman, Abstract convexity and meet-distributive lattices, Contemporary Math, vol.57, pp.127-150, 1986.
DOI : 10.1090/conm/057/856235

P. H. Edelman and R. E. Jamison, The theory of convex geometries, Geometriae Dedicata, vol.19, issue.3, pp.247-270, 1985.
DOI : 10.1007/BF00149365

P. H. Edelman and V. Reiner, Counting the Interior Points of a Point Configuration, Discrete & Computational Geometry, vol.23, issue.1, pp.1-13, 2000.
DOI : 10.1007/PL00009483

M. Falk, Combinatorial and Algebraic Structure in Orlik???Solomon Algebras, European Journal of Combinatorics, vol.22, issue.5, pp.687-698, 2001.
DOI : 10.1006/eujc.2000.0488

Y. Kawahara, On Matroids and Orlik-Solomon Algebras, Annals of Combinatorics, vol.8, issue.1, pp.63-80, 2004.
DOI : 10.1007/s00026-004-0205-7

D. A. Klain, An Euler Relation for Valuations on Polytopes, Advances in Mathematics, vol.147, issue.1, pp.1-34, 1999.
DOI : 10.1006/aima.1999.1831

M. Nakamura, Excluded-minor characterizations of antimatroids arisen from posets and graph searches, Discrete Applied Mathematics, vol.129, pp.2-3, 2003.

Y. Okamoto and M. Nakamura, The forbidden minor characterization of line-search antimatroids of rooted digraphs, Discrete Applied Mathematics, vol.131, issue.2, pp.523-533, 2003.
DOI : 10.1016/S0166-218X(02)00471-7

M. Nakamura, The deletion-contraction rule and Whitney-Rota's formula for the characteristic polynomials of convex geometries

G. Rota, On the foundations of combinatorial theory I. Theory of M???bius Functions, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.73, issue.4, pp.340-368, 1964.
DOI : 10.1007/BF00531932

G. Ziegler, Matroid shellability, ?-Systems and Affine Hyperplane Arrangements, Journal of Algebraic Combinatorics, vol.1, issue.3, pp.283-300, 1992.
DOI : 10.1023/A:1022492019120